RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 3, Pages 490–493 (Mi dan21973)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The combinatorial invariance of Pontrjagin classes

V. A. Rokhlin, A. S. Schwarz

Ivanovo State Pedagogical Institute

Full text: PDF file (655 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 30.01.1957

Citation: V. A. Rokhlin, A. S. Schwarz, “The combinatorial invariance of Pontrjagin classes”, Dokl. Akad. Nauk SSSR, 114:3 (1957), 490–493

Citation in format AMSBIB
\Bibitem{RokSch57}
\by V.~A.~Rokhlin, A.~S.~Schwarz
\paper The combinatorial invariance of Pontrjagin classes
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 3
\pages 490--493
\mathnet{http://mi.mathnet.ru/dan21973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0102070}
\zmath{https://zbmath.org/?q=an:0078.36803}


Linking options:
  • http://mi.mathnet.ru/eng/dan21973
  • http://mi.mathnet.ru/eng/dan/v114/i3/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gaifullin, “Computation of characteristic classes of a manifold from a triangulation of it”, Russian Math. Surveys, 60:4 (2005), 615–644  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. A. Gaifullin, “The construction of combinatorial manifolds with prescribed sets of links of vertices”, Izv. Math., 72:5 (2008), 845–899  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:130
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020